# SDR FDEA201910042438

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53812247201
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL FRAME @ UPPER FWD SIDE OF LANDING GEAR   UPLOCK IS GOUGED  REMOVED AND REPLACED LT.MLG W/W FRAME STIFFENER FWD SIDE OF LANDING GEAR   UPLOCK IAW A300-600 SRM 51-40-21 AB DWG A53812270 ISSUE B
